My original b12 level was 209, with the most significant issues being loss of thought (sometimes I would not even recognize where I was, coming from or going too, when driving in my car) extreme muscle weakness (unable to make a flight of stairs) loss of word recall and following conversations, hair loss, tingling in my calves and hands, blurred vision and foggy feeling like I was dreaming.
Before you came onto the form I got Sally's book and started with the methly b12 subs. I noticed a big difference in the foggy feeling within a week. When you came on I started on all your recommended co-factors. While everything improved I never once had that wow! feeling or detox feeling for that matter.
I still have extreme fatigue that comes and goes. I am always more energetic in the morning. I think you were one of the people who thought methly b12 did not affect teeth, but I have had to have 3 root canals since starting this. So I no longer take the b12 every day. I know I shouldn't stop but since I have never really had any big wow feelings maybe I don't need all the supplements?
I guess my big question is can one be just low in b12, raise it up and not need to do anything else? While I am typing this a million thoughts (as usual) run through my head and I know even if you agree with that, I don't so I am not sure why I am asking, sorry. I am not trying to waste your time, I feel like I am always posting the same question. I just want and answer as to why I am sooooo tired all the time. (I almost feel like I am wasting my life just trying to make it to the end of the day) One thing for sure I do usually feel better in the summer. I had a low d level of 11 and I think that does make a difference when it goes up. I am on thyroids meds and that is being monitored carefully by a doc that I respect and trust.
Thanks for any help,
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?